MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +0 OFFSET; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. MINI TRAY STD COCR +0 OFFSET; SHOULDER, PROSTHESIS
Catalog Number 110031399
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to bearing disassociation approximately six months post implantation.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02012.D10: comp conv glen liner vivacit-e cat: 110035767, lot: 65163943.Versa-dial/comp ti std taper cat: 118001 lot: 808600.Comp rvrs shldr glnsp std 36mm cat: 115310 lot: j7505348.Hmrl bearing 36 mm std vite cat: 110031424 lot: 65761078.Versa-dial 46x18x53 hum head cat: 113042 lot: j7298805.Versa-dial/comp ti std taper cat: 118001 lot: j7379786.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1-2, g3, g7, h1, h2, h6, h10 corrected: h4 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.As the product meets the applicable acceptance criteria, a limited investigation will be performed.A review of manufacturing records is not required.No problem found; this humeral tray is unrelated to the reported event of disassociation.There are no allegations against the humeral tray as it was implanted during the revision procedure.The reported event is not confirmed.This event will be considered not reportable as the tray is not related to the event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MINI TRAY STD COCR +0 OFFSET
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17611206
Report Number0001822565-2023-02267
Device Sequence Number12617735
Product Code KWS
UDI-Device Identifier00887868231315
UDI-Public(01)00887868231315(17)330421(10)65949545
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031399
Device Lot Number65949545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer09/05/2023
11/09/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date10/03/2023
11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight56 KG